MathSciNet Relay Station
MathSciNet bibliographic data
MR2404825 (2009d:34055) 34B18 (34B10 34B27 47N20)
Guo, Li-Jun; Sun, Jian-Ping; Zhao, Ya-Hong Existence of positive solutions for nonlinear third-order three-point boundary value problems. Nonlinear Anal. 68 (2008), no. 10, 3151–3158.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement